# SDR 2004FA0000144

- Difficulty date: January 12, 2004
- Submitted: February 3, 2004
- Operation: General aviation
- Aircraft: N9253M
- Make and model: Piper PA-32R-301
- Aircraft serial: 32R8513010
- Engine: Lyc IO540*
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Trunnion
- Part number: 67054003
- Condition: Cracked
- Location: Nlg
- Part time: 71 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE TRUNNION FOUND CRACKED AT ASSIST SPRING ATTACH BOSS.  THIS WAS A NEW MFG TRUNNION WITH 16 MONTH AND 71 HOURS IN SERVICE.  THE CRACK OCCURRED AT A POINT THAT IS NOT SUBJECT TO OPERATING STRESS.
